I do have MS, Sjogren's, low blood pressure, and high cholesterol. These periods of flopping/dizzy last for quite a while, sometimes a few hours, sometimes only 15 minutes. If I try to stand or walk, it's like my legs are rubber.
Sounds like you have been having a tough time; sorry to hear that. The fact that you have MS and Sjogrens can make the possibilities of what is causing your symptoms a little more complex, but the good news is that figuring out what is causing these symptoms is pretty straightforward (at least if the initial workup is revealing). It sounds like you are having palpitations which can be associated with abnormal heart rhythms. The best way to evaluate this is to see your physician and start with an EKG and possibly a Holter monitor (a continuous, portable EKG monitor that you wear at home for 1-7 days). If these initial tests reveal an abnormal heart rhythm that can be correlated with your symptoms, then the diagnosis should be easy to make and treatment initiated. There are multiple arrhythmias that can cause palpitations and the treatment can vary depending on what it is. If no abnormal heart rhythm is seen, then other tests can be done to make sure nothing else is at play (starting with an echocardiogram/ultrasound of the heart could be a possibility for example). I hope you get to feeling better soon. Make sure you see your doctor to get this evaluated. Take care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.